Numerical methods for solving some max-min pseudofractional problems. (English) Zbl 0672.65035

Mathematics and its applications, Proc. 2nd Symp., Timişoara/Rom. 1987, 93-97 (1988).
[For the entire collection see Zbl 0658.00004.]
A generalization of the ordinary bilinear max-min problem is considered. The purpose of the paper is to show that this problem can be transformed into a usual bilinear max-min problem with linear separate constraints which can be solved by linear programming methods. From the numerical point of view the presented theorems lead to the conclusion that an optimal solution for the considered pseudo-fractional max-min problem can be obtained by solving two linear programming problems.


65K05 Numerical mathematical programming methods
90C08 Special problems of linear programming (transportation, multi-index, data envelopment analysis, etc.)


Zbl 0658.00004